# SDR DL757050467

- Difficulty date: August 20, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 23,306 hours, 10,270 cycles
- System (JASC): 3244 · Tire
- Part: Brake
- Part number: 326002025
- Part serial: DL321
- Condition: Unserviceable
- Location: Nr 7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT TIRE ON RT MAIN GEAR MISSING BRAKE WEAR INDICATOR PINS.  FOUND NR 7 BRAKE COMING APART.  REMOVED AND REPLACED NR 7 BRAKE ASSY PER M/M.
